| Model Number |
TFAT30 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Impairment (2138); Eye Pain (4467)
| Date of Event |
07/21/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A surgical technologist reported that following an intraocular lens (iol) implant procedure the patient strains to see and sees triplopia.The iol was exchanged for a different model iol, in a secondary procedure.Additional information received stating there was no harm to patient and patient issues were resolved.
Additional Manufacturer Narrative
The customer indicated the use of a qualified company cartridge and company handpiece.The customer indicated the use of a viscoelastic, which is not qualified for cartridge use.The product investigation could not identify a root cause for the reported complaint.The manufacturer internal reference number is: (b)(4).